# SDR SIMA20180124005

- Difficulty date: January 24, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 30,443 hours, 27,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644415
- Condition: Corroded
- Location: Frame 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER OMEGA BEAM CORRODED UNDER THE CARBON CROSS MEMBER AT FRAME 44.  REPAIRED THE OMEGA BEAM IAW ERS-EM-53MR-3147.
